# SDR CALA2013101800758

- Difficulty date: October 18, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146N51969
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT CARGO CEILING STRUCTURE, WEB UPPER ATTACH ANGLE HAS CRACKS AROUND FASTENER HOLES BETWEEN BS 1320 TO BS 1340 BL 0.  R&R WEB UPPER ATTACH ANGLE BS 1320 TO BS 1340 BL 0 IAW B757-300 SRM 51-40-02 PAR 7D FIG 12.
